MAUDE Adverse Event Report: BD SUZHOU (MDS) BD NEXIVA 24 GA X 3/4 IN SINGLE PORT; INTRAVASCULAR CATHETER

BD SUZHOU (MDS) BD NEXIVA 24 GA X 3/4 IN SINGLE PORT; INTRAVASCULAR CATHETER
Catalog Number 383511
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd nexiva 24 ga x 3/4 in single port label content incorrect this is a complaint about the ¿size identification color¿ printed on the back of the individual packaging is different.When sorting at the hospital spd, customer noticed that the ¿size identification color¿ for 24g printed on the back of the individual packaging should be yellow, but 12 of the 20 items (1 sp) are printed in green (same color as 18g).The other 8 items are yellow, and the lot numbers within this 1 sp are all the same (both green and yellow).
 
Additional Manufacturer Narrative
Our quality engineer inspected the photos submitted for evaluation.The reported issue of label content incorrect was confirmed upon inspection of the photos.The cause of this defect is human error during the changeover operation, as the information is correct but using the wrong top web paper.This could be due to concurrently purging the old top web while loading the good parts.This resulted in the old top web being used with the new information being mixed in with the good parts.To prevent this defect, installation of a color sensor will be completed to identify the top web paper color during major changeovers.This will help ensure the machine rejects incorrectly colored top webs.Awareness training will be completed with production associates about this customer complaint, including a retraining on the line clearance procedure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.We regret any inconveniences this incident may have caused you and your facility.

Brand Name
BD NEXIVA 24 GA X 3/4 IN SINGLE PORT
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21868589
Report Number2243072-2025-00549
Device Sequence Number18117303
Product Code FOZ
UDI-Device Identifier00382903835119
UDI-Public(01)00382903835119(11)241012(17)270930(10)4286577
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383511
Device Lot Number4286577
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown